# SDR ASAA2017032720283

- Difficulty date: March 27, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 31,447 hours, 9,570 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Flex Line
- Part number: 1613581
- Condition: Leaking
- Location: Nr 2 Bleed Air
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NR 2 ENGINE AMM TASK 36-11-00-710-801, FOUND IT FAILED  BLEED AIR CROSSOVER OPERATIONAL TEST.   FOUND UPPER BLEED AIR FLEX LINE LEAKING. REPLACED THE FLEX LINE IAW AMM 36-11-00-700-805. SYSTEM OPS CHECKED NORMAL,
